# SDR FDEA201202030469

- Difficulty date: February 3, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 799
- Aircraft time: 18,050 hours, 9,881 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: DSB11021
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE LANDING GEAR WOULD NOT RETRACT IN SYS  NR1 OR SYS NR2.  GEAR HANDLE WOULD NOT MOVE PAST HALF  DETENT.  REPLACED LT BOGIE BEAM PROXIMITY SENSORS 9GA AND 11GA AS WELL AS SENSOR BRACKET REF AMM 32-00-00-04.  SENSORS CHECK GOOD REF AMM 32-31-00-05.  PERFORMED GEAR SWINGS IN BOTH NR 1 AND NR 2  POSITIONS. CHECKS GOOD WITH ALL NORMAL INDICATIONS.  FINAL CLOSED.
